# SDR CALA2017050101219

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 28,709 hours, 9,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD RT STOW BIN INOPERATIVE AT SEAT ROWS 30, 32, AND 36.   REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
